FDA Approved Drugs and User Comments: DIOVAN HCT

User Comments:


For High Blood Pressure “I switched to this after having a bad cough with linsinopril. My BP is stable on this medication, however I do have low or borderline low sodium and potassium on this medication. Don’t really have any other side effects. Just take in the morning, will make you pee!”

Txgirl1987 (taken for 6 months to 1 year) August 23, 2017


For High Blood Pressure “Been taking 320/12.5 one week. BP is still all over the scale. The only thing I have noticed is I have really strange dreams.”

ssims7 (taken for less than 1 month) December 6, 2015


For High Blood Pressure “Had taken Diovan 160mg and a separate water pill 12.5mg. Then my doctor switched me to Diovan HCT to save money. No good. Wound up with a severe rash. Switched back to the two pill system and now am fine.”

paccy67 July 2, 2014


For High Blood Pressure “I have tried several medications for my high blood pressure since 2004; Diovan HCT is the ONLY medication that helps me feel better. The majority of medications I tried gave me terrible headaches. I have virtually no side effects when using Diovan HCT; the only issue I have is that I cannot be out in the sun for extended periods of time.”

Anonymous December 29, 2011


For High Blood Pressure “I’ve been taking Diovan 165mg/12.5mg daily for the last 5 years, since I was 56 yrs old and 200 pounds without any side effects on my case. Maybe some impotence now that I read other comments, but at 61 yrs it is normal for men to no longer be that sexually strong.”

JJBP October 26, 2011


For High Blood Pressure “I took this medication for about 4 years. At first, no noticeable side effects. However, I have regularly experienced severe mood swings, panic attacks, swollen and painful feet, and incontinence for the past 2-3 years. I stopped taking Diovan and within two weeks the foot pain and incontinence went away. I am now on a new medication and I haven’t had any severe mood swings or panic attacks for the last two weeks. I am still adjusting to the new medicines (Cartia XT) and I feel a little light headed/dizzy. I didn’t realize that I was an emotional wreck, it came on slowly and my family just thought I was going crazy. I think it must have been the Diovan because I am fine now and feeling like my old, calm, reasonable, rational self.”

Anonymous April 14, 2011

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.